# SDR UPS08852741

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 577384444
- Condition: Cracked
- Location: Fs 1766 L6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  L6R ATTACH CLIP CRACKED AT APB, STA 1766, MAIN CABIN.     REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW DWG 5773844 AND 5191-20D.
